MAUDE Adverse Event Report: US SURGICAL PUERTO RICO TA PREMIUM; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO TA PREMIUM; STAPLE, IMPLANTABLE
Model Number 015441L
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during lobectomy procedure, the device did not fire on the vessel.They used another device to complete the case.The patient status was reported unknown.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The loading unit was received with a full complement of staples.The clinical instrument was not received.Functionally, the loading unit was reset, reloaded with staples and loaded into a post market vigilance (pmv) representative instrument.The loading unit was applied to test media with proper staple formation.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
TA PREMIUM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7088257
Report Number2647580-2017-08424
Device Sequence Number11179843
Product Code GDW
UDI-Device Identifier20884521047379
UDI-Public20884521047379
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K855047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number015441L
Device Catalogue Number015441L
Device Lot NumberP6M0030X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1